Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

184 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for fatigue, excessive hunger, shortness of breath and abdominal discomfort

Answered by
Dr.
Dr. Kaushal Bhavsar

Pulmonologist

Practicing since :2008

Answered : 14049 Questions

default
Posted on Wed, 22 Mar 2017 in Lung and Chest disorders
Question: Here is my fathers history. He is of 79 years
In 2006 he had an bypass surgery. Afterwards he had continuous cough for more than an year and slowly started right hand shaking. In 2012 he had pneumonia and got admitted to hospital. At that time it is diagnosed he has COPD. Now he is diagnosed as having the following
Heart problem (by pass surgery)
Lung problem (COPD)
Parkinson tremors (having only hands shaking not affected to any other part)

So we have visited Cardiologist, pulmonologist and they feedback is all the things are working fine.
Now my father is complaining the below issues and not able to do his normal daily routine also
Fatigue (not able turn when he is sleeping)
Severe hungry
Sometimes shortness of breath
Stomach not comfort having food (before having food he will complain of severe hungry)

He is having the below medication
Clopitorava 70/10
Repace 50
Amendral
Pulmoclear
Formost roto inhaler
Sometimes levolin repulse and mucinac (When he feels shortness of breath

Can you please tell me what is the exact reason for the above mentioned issues. Which is affecting his daily routine even the doctors will tell there is no issue.
doctor
Answered by Dr. Kaushal Bhavsar 2 hours later
Brief Answer:
Worsening of parkinsonism, electrolyte disturbances etc are the possibiliti

Detailed Answer:
Thanks for your question on Healthcare Magic.
I can understand your concern.
In my opinion, you should get done serum electrolytes because hyponatremia and hypokalemia can cause fatigue.
Another possibility is worsening of parkinsonism.
With increasing age, Parkinson disease can be worsen an cause easy fatiguability.
Rota caps are very difficult તો take in the old age because It needs good inapiratory efforts. Inhaler with spacer is good alternative in old age. It gives good drug delivery in the lungs with the ease. So better symptomatic control can be achieved.
So consult neurologist and discuss about possibility of worsening of parkinsonism.
Get done electrolyte levels.
Change inhaler with spacer.

Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,  
Drug/Medication
Medical Procedures

Recent questions on  Bypass surgery

doctor1 MD

I am having severe pain in my right side rib cage and the right of my mid back. It is becoming more painful to breath and sometimes when I urinate I feel it all spasm and the pain intensifys for a minute. This cam on sudden about 4 days ago and is steadily getting worst. I did have gastric bypass surgery 7 years ago and I have had no complications so far, is this something I need to go to ER for or can it wait till the morning when my doctors office opens up?

doctor1 MD

My 80 year old father has a chronic skin condition - a rash which flares up every evening.....causing a great deal of pain. Heis being treated for eczma but we think it may be something linked to nervous system. Last week he described the pain over both knees as like being covered in bees. He has had bypass surgery so takes some medication. He is well in himself except for this rash which is causing a lot of distress. He had shingles several years ago so I thought it might be related. We are looking for a diagnosis so he can start to get better. Thankyou

doctor1 MD

My brother had gastric bypass surgery almost 7 months ago. As he healed he had scar tissue that pinched off the opening for secretions to drain from the old stomach. They put in a drain until the swelling goes down and they can do the surgery to fix the problem. Now he's having a problem in that his heart rate is never under 100, and he gets dizzy and he's very shaky ? Any help or advice you can offer would be much appreciated! Thanks, Concerned Sister

doctor1 MD

Hello,My grandfather is a diabetic for the last 32 years. He has 72 years now. He has undergone a bypass surgery in the year 2000. Recently he has been diagnosed of having kidney disorder.latest tests have revealed the following:Albumin 495 in urine Kreatine 1.5 Can you please suggest the steps that we should be taking?Can health supplements like vitamin B1 help?

doctor1 MD

Hi Doctor, My dad recently underwent CABG 4 graft bypass. I wanted to understand the following things. 1. Breif information about the reports and discharge summary attached. 2. Post operation care. 3. Currently he has swelling on the legs from...

doctor1 MD

I am 75 yrs old and have had bypass surgery and 1 stent put in .I had my bypass surgery at 49 yrs old and my stents at 59 yrs old. I still work 1 day a week and very active. I take the following medications: Pravastatin40 mg, AmLoDIpine Besylate...

doctor1 MD

Doctor, I have been prescribed Lipitor instead of Provastatin (which I used for a long time) following open heart/triple bypass surgery 82 days ago. Is there a conflict with a daily 150mg dose of Sertraline that I take? I am really doing well...